# SDR KBM2006F00155

- Difficulty date: April 8, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Part serial: 1173
- Condition: Leaking
- Location: Flt Control Sys
- Part time: 1,567 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A SERVO, LEAKING FROM WEEPHOLE, REMOVED AND REPLACED.  (K)
